MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,STREP A,DIPSTICK,25 TEST

Medline Industries, LP MEDLINE; TEST,STREP A,DIPSTICK,25 TEST
Catalog Number MPH30025SA
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two of the 25 in box were not displaying results for patients.
 
Additional Manufacturer Narrative
The customer claimed that two of the 25 in box were not displaying results for patients, so they pulled the entire box thinking entire box to be defective.This is a vendor product and the investigation will be done by the vendor or vendor affiliates; vendor sent questions to the account, and medline quality has yet to receive the requested information from the customer.The reported problem could not be evaluated because the two that did not display results were disposed, there is no sample available, and no photo, video, or physical sample was provided.A formal investigation will be conducted should the customer provide medline quality with a photo, video, or a physical sample.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,STREP A,DIPSTICK,25 TEST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joachim kamanda
three lakes drive
northfield, IL 60093--275
MDR Report Key50838087
Report Number1417592-2026-45863
Device Sequence Number10301872
Product Code GTY
UDI-Device Identifier30888277191888
UDI-Public30888277191888
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K010582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH30025SA
Device Lot Number0000640390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown